Skip to content
My WebMD Sign In, Sign Up
sex
avatar
An_255950 posted:
my boyfriend, is having problems in bed, his sex drive is gone cant get a horn.
Reply
 
avatar
kramer1961 responded:
Is this an issue for you?
 
avatar
nohard responded:
Hi, OK to help can we have a bit more info, like is he stressed is he on any meds? do you know if he masturbates a lot? or does he do this why watching porn? diabetic? high cholesterol?


Hi just remembered I had this its a list I put together, when this questions comes up, so a couple of things are doubled up, sorry.
Hi, OK what follows, any one of these can give him ED (erectile dysfunction).


To little sleep.


performance anxiety.


High cholesterol.


Diabetes.


Depression.


Alcohol.


Smoking.


Meds.


Stress.


Anger.


Anxiety.


Middle-aged-spread.


Self image.


Low libido.


His general health.


Low testosterone and very high testosterone.


With meds, its meds for depression, diabetes and cholesterol, these are some of the really bad ones.


I do hope something here rings a bell, or even they come in two's or three's.


Helpful Tips

Tips on Lubricant UseExpert
Many people have questions about how to use lubricant for more comfortable, pleasurable sex. Here are some tips you might consider: 1. ... More
Was this Helpful?
33 of 45 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website